# SDR IU6R201206123572

- Difficulty date: June 12, 2012
- Submitted: June 12, 2012
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Doug DC-8
- System (JASC): 5100 · Standard Practices/Structures
- Part: Housing
- Part number: 0711346100
- Part serial: 2137
- Condition: Cracked
- Location: Valve
- Component: Valve
- Component part number: 0711346003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE BROKEN AND CRACKED, PIN HOLE FOUND ON HOUSING.
